# SDR AWXA200400142

- Difficulty date: January 19, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT MAIN CABIN CREASE BEAM BETWEEN BS 947 AND BS 1006, RBL 65.  MAINTENANCE REMOVED CORRODED CREASE BEAM FROM BS 920 TO BS 1006, RBL 65; FABRICATED A NEW REPLACEMENT CREASE BEAM; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02.
